BIROn - Birkbeck Institutional Research Online

A modification of Honoré's triple-link model in the synoptic problem

Abakuks, Andris (2007) A modification of Honoré's triple-link model in the synoptic problem. Journal of the Royal Statistical Society, Series A 17 (3), pp. 841-850. ISSN 0964-1998.

[img]
Preview
Text
abakuks2d.pdf

Download (1399Kb) | Preview
Official URL: http://dx.doi.org/10.1111/j.1467-985X.2007.00469.x

Abstract

In New Testament studies, the synoptic problem is concerned with the relationships between the gospels of Matthew, Mark and Luke. In an earlier paper a careful specification in probabilistic terms was set up of Honoré's triple-link model. In the present paper, a modification of Honoré's model is proposed. As previously, counts of the numbers of verbal agreements between the gospels are examined to investigate which of the possible triple-link models appears to give the best fit to the data, but now using the modified version of the model and additional sets of data.

Item Type: Article
Additional Information: The published version of this paper is available at http://www.blackwell-synergy.com/toc/rssa/170/3
Keyword(s) / Subject(s): New Testament, synoptic problem, triple-link model, probability model
School or Research Centre: Birkbeck Schools and Research Centres > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
Depositing User: Administrator
Date Deposited: 08 May 2006
Last Modified: 17 Apr 2013 12:32
URI: http://eprints.bbk.ac.uk/id/eprint/363

Archive Staff Only (login required)

Edit/View Item Edit/View Item